# SDR QXEA200601882

- Difficulty date: June 20, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT WING AFT SPAR PULLEY BRACKET AT YW194 HAS GROOVE WORN INTO LOWER INNER SURFACE.  REPAIRED IAW RD8/4-57-685 AND HORIZON AIR EA 6-57-504.
